Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebraic structures of Euler numbers


Author: I-Chiau Huang
Journal: Proc. Amer. Math. Soc. 140 (2012), 2945-2952
MSC (2010): Primary 11B68; Secondary 16S30
Published electronically: April 30, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define a finitely generated $ \mathbb{Q}$-algebra $ \mathfrak{E}$ with a module structure over the universal enveloping algebra of a Lie algebra. Identities of Euler numbers are investigated using the algebraic structures of $ \mathfrak{E}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11B68, 16S30

Retrieve articles in all journals with MSC (2010): 11B68, 16S30


Additional Information

I-Chiau Huang
Affiliation: Institute of Mathematics, Academia Sinica, 6F, Astronomy-Mathematics Building, No. 1, Sec. 4, Roosevelt Road, Taipei 10617, Taiwan, Republic of China
Email: ichuang@math.sinica.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11747-2
PII: S 0002-9939(2012)11747-2
Keywords: Euler number, identity, Lie algebra, skew polynomial ring, universal enveloping algebra
Received by editor(s): November 9, 2010
Published electronically: April 30, 2012
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.